What should I do if birth control has me bleeding more

Patient

Q: I am taking Tri-Previfem and I have been bleeding for about almost 2 weeks now. I have had mood swings out of this world, more emotional, my sex drive has gone down, and when I started taking the birth control my period got even heavier, not to mention my I was already bleeding heavy before the pill. Before the pill I would usually stay on for about 7 sometimes 7 1/2 days and stop bleeding. I don't think Tri-previfem is the pill for me...what should I do

Symptoms:  Headaches, crampy mood swings, too emotional lately, constant bleeding...mostly the blood is a dark brown color and sometimes its red.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews